I am currently taking lithium 900mg/day and seroquel 200mg/day, and have gained 30 lbs in 6 months, as a result my doctor is switching me from seroquel to carbamazepine. I was wondering if carbamazepine causes weight gain like seroquel?
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
So my daughter, who will be 30 in a few months, says she thinks she has varicose veins, as she can't figure out what else it could be. Only in one leg, and is so bad it is hard to sleep at night. She is in excellent shape, really exercises a lot, and eats well... not at all overweight. Anyone else have any issues with this? I did find that it can go with PKD. She was reading that there are...